# SDR CALA2022051301234

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 3,901 hours, 1,344 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Rivet
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 BRAKES RIVETS ARE DAMAGE FOUND CLIPS FOR ROTOR DAMAGE. R/R BRAKES PER AMM 32-41-41. OPS CK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1861418  SN OFF 1482 IPC REFERENCE # 32-41-41-01 BRAKE, MLG, CAR  OFF 60-3241-9-0001 4821 ON 60-3241-9-0001 0412
